# SDR MASA2011032402237

- Difficulty date: March 22, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 18,184 hours, 14,248 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Pin
- Condition: Migrated
- Location: Main Entry
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP MAIN ENTRY STEP HINGE PIN MIGRATED.  MX RE-INSTALLED MAIN ENTRY STEP HINGE PIN.
